JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVEXITY OF DISTANCE FUNCTION BETWEEN GEODESICS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 2,  2008, pp.335-341
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.2.335
 Title & Authors
CONVEXITY OF DISTANCE FUNCTION BETWEEN GEODESICS
Kim, In-Su; Kim, Yong-Il; Lee, Doo-Hann;
  PDF(new window)
 Abstract
In this paper, we use the convexity of distance function between geodesics in a singular Hadamard space to generalize Hadamard-Cartan theorem for 2-dimensional metric spaces. We also determine a neighborhood of a closed geodesic where no other closed geodesic exists in a complete space of nonpositive curvature.
 Keywords
singular Hadamard space;Hadamard-Cartan theorem;closed geodesic;
 Language
English
 Cited by
 References
1.
B. H. Bowditch, Minkowskian subspaces of nonpositively curved metric spaces, Bull. London Math. Soc., 27 (1995), 575-584 crossref(new window)

2.
M. R. Bridson, A. Haefliger, Metric spaces of nonpositive curvature, Springer (1999)

3.
D. Burago, Y. Burago, S. Ivanov, A course in metric geometry. GSM 33, Amer. Math. Soc.(2001)

4.
S. Buyalo, Lectures on space of curvature bounded from above II, spring semester 1994/95 a.y. University of Illinois at Urbana Champaign